# SDR AALA2018100230005

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 7,647 hours, 764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260102
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
